MAUDE Adverse Event Report: SYNTHES GMBH AIMING ARM/LAT/F/MULTILOC PROXIMAL HUMERAL NAIL; ROD, FIXATION, INTRAMEDULLARY AND ACCESSORIES

SYNTHES GMBH AIMING ARM/LAT/F/MULTILOC PROXIMAL HUMERAL NAIL; ROD, FIXATION, INTRAMEDULLARY AND ACCESSORIES
Catalog Number 03.019.008
Medical Device Problem Code Device-Device Incompatibility (2919)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/25/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If the information is unknown, not available or does not apply, the section/field of the form is left blank.H11 additional narrative: d9: complainant part is expected to be returned for manufacturer review/investigation, but has yet to be received.E3: reporter is a j&j employee.H3, h6: the investigation could not be completed; no conclusion could be drawn, as no product was received.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that on (b)(6) 2024, when the multiloc system was used for the first time today at the hospital.The distal locking did not work properly because the drill did not hit the hole through the aiming arm.This caused the drill to become blunt.The screw was being left out by the surgeon.There were no fragments generated.Therefore, the drill needs to be exchanged.There was a surgical delay of ten (10) minutes.The procedure was completed successfully.There were no patient consequences.This report involves one (1) aiming arm/lat/f/multiloc proximal humeral nail.This is report 2 of 2 for (b)(4).
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If the information is unknown, not available or does not apply, the section/field of the form is left blank.H11 additional narrative: d10 concomitant added h6 component codes: most relevant component code is g07002 (appropriate term/code not available) to capture no findings available due to no product returned.H3, h6: product was not returned.Based on the information available, it has been determined that no corrective and preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device history review (dhr): product code: : 03.019.008 lot number : 3772727 release to warehouse date : 03.May.2011 expiration date : na supplier: na manufacturing site: werk hägendorf.A manufacturing record evaluation was performed for the finished article lot and no non-conformances were identified.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.Investigation summary : no device associated with this report was received for examination.The product investigation found no evidence suspecting an error in the manufacturing or material that would be a contributing factor in the reported allegation(s).A manufacturing records evaluation (mre) was not performed.As part of our company quality system process, all devices are manufactured, inspected, and distributed to approved specifications.¿additional complaint information monitoring for potential safety signals will be conducted through complaint trending as part of the post-market surveillance.If additional information is made available, the investigation will be updated as applicable.¿ device history lot : product code: : 03.019.008, lot number : 3772727, release to warehouse date : 03.May.2011, expiration date : na, supplier: na, manufacturing site: werk hägendorf.A manufacturing record evaluation was performed for the finished article lot and no non-conformances were identified.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.H3, h4, h6: product was not returned.Based on the information available, it has been determined that no corrective and preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.Device history lot : product code: : 03.019.008, lot number : 3772727, release to warehouse date : 03.May.2011, expiration date : na, supplier: na, manufacturing site: werk hägendorf.A manufacturing record evaluation was performed for the finished article lot and no non-conformances were identified.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.

Brand Name
AIMING ARM/LAT/F/MULTILOC PROXIMAL HUMERAL NAIL
Common Device Name
ROD, FIXATION, INTRAMEDULLARY AND ACCESSORIES
Manufacturer (Section D)
SYNTHES GMBH
eimattstrasse 3
oberdorf 4436
SZ  4436
Manufacturer (Section G)
WERK HÄGENDORF (CH)
im bifang 6
haegendorf 4614
SZ   4614
Manufacturer Contact
kate karberg
1302 wright lane east
west chester, PA 19380
3035526892
MDR Report Key20046983
Report Number8030965-2024-10236
Device Sequence Number7933952
Product Code HSB
UDI-Device Identifier07611819425583
UDI-Public(01)07611819425583(10)3772727
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K103002
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number03.019.008
Device Lot Number3772727
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 07/25/2024
Supplement Date Received by Manufacturer09/23/2024
09/25/2024
10/23/2024
Initial Report FDA Received Date08/23/2024
Supplement Report FDA Received Date09/24/2024
09/25/2024
10/23/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured05/03/2011
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
AIM-ARM LAT F/MULTILOC PHN; DRILL BIT Ø3.2 CALIBR L340 3FLUTE F/QUIC
Patient Age47 YR
Patient SexMale